# SDR DALA2024090508742

- Difficulty date: September 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 92,072 hours, 42,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: R2 DOOR ARMS WITH PIN INSTALLED. C/A: REMOVED DOOR LINING DOOR 2R OVER DISARM LEVER. WIP 416340. ADJUSTED ARMING LEVER FITTING REF A320 AMM 52-13-21. INSTALLED NEW ARMING PIN. OP CKS NORMAL AT THIS TIME. OK FOR SERVICE. SUGGEST REPLACING BALL FITTING PN 32-2500-3-0873. NIS. ALL DOOR LIMING REINSTALLED. (LP: 6184018)
